ADVERSE EFFECT OF EARLY HIGH-DOSE ADRENALINE ON OUTCOME OF VENTRICULAR FIBRILLATION

Marwick ThomasH., Siskind V., Case C. and Woodhouse StanleyP. (1988) ADVERSE EFFECT OF EARLY HIGH-DOSE ADRENALINE ON OUTCOME OF VENTRICULAR FIBRILLATION. The Lancet, 332 8602: 66-68. doi:10.1016/S0140-6736(88)90003-7


Author Marwick ThomasH.
Siskind V.
Case C.
Woodhouse StanleyP.
Title ADVERSE EFFECT OF EARLY HIGH-DOSE ADRENALINE ON OUTCOME OF VENTRICULAR FIBRILLATION
Journal name The Lancet   Check publisher's open access policy
ISSN 0140-6736
Publication date 1988-07-01
Sub-type Article (original research)
DOI 10.1016/S0140-6736(88)90003-7
Open Access Status Not yet assessed
Volume 332
Issue 8602
Start page 66
End page 68
Total pages 3
Language eng
Subject 2700 Medicine
Abstract Resuscitation for cardiac arrest was monitored over 4 years to examine the effect on survival of a change in the ventricular fibrillation (VF) protocol to include the routine early use of "high-dose" intravenous or transbronchial adrenaline. A significant reduction in the immediate survival of patients with VF was seen when the protocol was changed (22% after the change, 43% before). Prior predictors of poor response were similar in each group, except for the number of witnessed arrests, delay until cardiopulmonary resuscitation, and occurrence of endotracheal intubation, but multiple logistic regression showed the use of adrenaline to be an independent predictor of outcome. Early high-dose adrenaline was associated with a reduction in immediate survival in patients with persistent VF.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 32 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 22 Aug 2017, 00:13:21 EST by System User